# SDR V0XD20180919002

- Difficulty date: September 13, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 23,966 hours, 16,218 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670395004
- Part serial: 798
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT LOWER CORNERS OF INNER SKIN GOUGED ON FWD CARGO DOOR.  REPAIRED FWD AND AFT LOWER CORNERS OF INNER SKIN ON FWD CARGO DOOR IAW REO 670-52-35-351 REV- DATED 2018-09-12.
